Harmonic functions on loop groups
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque no. 252  (1998), Talk no. 846, p. 271-286
@incollection{SB_1997-1998__40__271_0,
     author = {Gross, Leonard},
     title = {Harmonic functions on loop groups},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     note = {talk:846},
     pages = {271-286},
     zbl = {0931.58020},
     mrnumber = {1685636},
     language = {en},
     url = {http://www.numdam.org/item/SB_1997-1998__40__271_0}
}
Gross, Leonard. Harmonic functions on loop groups, in Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 846, pp. 271-286. http://www.numdam.org/item/SB_1997-1998__40__271_0/

[1] Shigeki Aida, On the Ornstein-Uhlenbeck operators on Wiener-Riemannian manifolds, J. Funct. Anal. 116 (1993), no. 1, 83-110. | Article | MR 1237987 | Zbl 0795.60043

[2] _, Gradient estimates of harmonic functions and the asymptotics of spectral gaps on path spaces, Interdiscip. Inform. Sci. 2 (1996), no. 1, 75-84. | MR 1398102 | Zbl 0921.31007

[3] _, Logarithmic Sobolev inequalities on loop spaces over compact Riemannian manifolds, Stochastic analysis and applications (Powys, 1995), World Sci. Publishing, River Edge, NJ, 1996, 1-19. | MR 1453122 | Zbl 0918.60041

[4] Shigeki Aida and David Elworthy, Differential calculus on path and loop spaces. I. Logarithmic Sobolev inequalities on path spaces, C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 1, 97-102. | MR 1340091 | Zbl 0837.60053

[5] Hélène Airault and Paul Malliavin, Intégration géométrique sur l'espace de Wiener, Bull. Sci. Math. (2) 112 (1988), 3-52 | MR 942797 | Zbl 0656.60046

[6] _, Integration by parts formulas and dilatation vector fields on elliptic probability spaces, Probab. Theory Related Fields 106 (1996), no. 4, 447-494. | Article | MR 1421989 | Zbl 0867.60031

[7] Sergio Albeverio, Rémi Léandre, and Michael Röckner, Construction of a rotational invariant diffusion on the free loop space, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 3, 287-292. | MR 1205201 | Zbl 0776.58041

[8] J.M. Bismut, Large deviations and the Malliavin calculus, Birkhäuser, Boston, 1984. | MR 755001 | Zbl 0537.35003

[9] J. Brüning And M. Lesch, Hilbert complexes, J. of Funct. Anal. 108 (1992), 88- 132. | Article | MR 1174159 | Zbl 0826.46065

[10] R. H. Cameron, The first variation of an indefinite Wiener integral, Proc. Amer. Math. Soc. 2 (1951), 914-924. | Article | MR 45937 | Zbl 0044.12103

[11] Mireille Capitaine, Elton P. Hsu, and Michel Ledoux, Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces, Electron. Comm. Probab. 2 (1997), 71-81 (electronic). | Article | MR 1484557 | Zbl 0890.60045

[12] Ana Bela Cruzeiro and Paul Malliavin, Repère mobile et géométrie riemanienne sur les espaces des chemins, C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 8, 859-864. | MR 1300957 | Zbl 0809.60069

[13] _, Courbures de l'espace de probabilités d'un mouvement brownien riemannien, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 5, 603-607. | MR 1322345 | Zbl 0842.58076

[14] _, Renormalized differential geometry on path space: structural equation, curvature, J. Funct. Anal. 139 (1996), no. 1, 119-181. | Article | MR 1399688 | Zbl 0869.60060

[15] B. K. Driver, The non-equivalence of Dirichlet forms on path spaces, Stochastic analysis on infinite-dimensional spaces (Baton Rouge, LA, 1994), Pitman Res. Notes Math. Ser., vol. 310, Longman Sci. Tech., Harlow (1994), 75-87. | MR 1415660 | Zbl 0819.31005

[16] _, A Cameron-Martin type quasi-invariance theorem for Brownian motion on a compact Riemannian manifold, J. Funct. Anal. 110 (1992), no. 2, 272-376. | Article | MR 1194990 | Zbl 0765.60064

[17] _, A Cameron-Martin type quasi-invariance theorem for pinned Brownian motion on a compact Riemannian manifold, Trans. of Amer. Math. Soc., 342 (1994), 375-395. | Article | MR 1154540 | Zbl 0792.60013

[18] _, Towards calculus and geometry on path spaces, Stochastic analysis (Ithaca, NY, 1993), Proc. Sympos. Pure Math., vol. 57, Amer. Math. Soc., Providence, RI (1995), 405-422. | MR 1335485 | Zbl 0821.60021

[19] _, On the Kakutani-Itô-Segal-Gross and the Segal-Bargmann-Hall isomorphisms, J. of Funct. Anal. 133 (1995), 69-128 | Article | MR 1351644 | Zbl 0846.43001

[20] _, Integration by parts and quasi-invariance for heat kernel measures on loop groups, J. Funct. Anal. 149 (1997), no. 2, 470-547. | Article | MR 1472366 | Zbl 0887.58062

[21] _, Integration by parts for heat kernel measures revisited, J. Math. Pures Appl. (9) 76 (1997), no. 8, 703-737. | Article | MR 1470881 | Zbl 0907.60052

[22] _, A primer on Riemannian geometry and stochastic analysis on path spaces, ETH (Zürich, Switzerland) preprint series. This may be retrieved at http://math.ucsd.edu/~driver/prgsaps.html

[23] B. K. Driver and L. Gross, Hilbert spaces of holomorphic functions on complex Lie groups, in "New Trends in Stochastic Analysis" (Proceedings of the 1994 Taniguchi Symposium.), K. D. Elworthy, S. Kusuoka, I. Shigekawa, Eds. World Scientific, 1997, 76-106. | MR 1654559

[24] Bruce K. Driver and Terry Lohrenz, Logarithmic Sobolev inequalities for pinned loop groups, J. Funct. Anal. 140 (1996), no. 2, 381-448. | Article | MR 1409043 | Zbl 0859.22012

[25] Bruce K. Driver RöcknerMichael Röckner, Construction of diffusions on path and loop spaces of compact Riemannian manifolds, C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 5, 603-608. | MR 1181300 | Zbl 0771.58047

[26] K. D. Elworthy, Stochastic Differential Equations on Manifolds, London Math. Soc. Lecture Note Series 70, Cambridge Univ. Press, Cambridge, England, 1982. | MR 675100 | Zbl 0514.58001

[27] K. D. Elworthy and Zhi-Ming Ma, Admissible vector fields and related diffusions on finite-dimensional manifolds, Ukraïn. Mat. Zh. 49 (1997), no. 3, 410-423. | MR 1472226 | Zbl 0941.58023

[28] K. David Elworthy, Yves Le Jan, and Xue-Mei Li, Integration by parts formulae for degenerate diffusion measures on path spaces and diffeomorphism groups, C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 8, 921-926. | MR 1414559 | Zbl 0865.60046

[29] Ognian Enchev and Daniel W. Stroock, Towards a Riemannian geometry on the path space over a Riemannian manifold, J. Funct. Anal. 134 (1995), no. 2, 392- 416. | Article | MR 1363806 | Zbl 0847.58080

[30] _, Integration by parts for pinned Brownian motion, Math. Res. Lett. 2 (1995), no. 2, 161-169. | Article | MR 1324699 | Zbl 0845.58055

[31] Shi Zan Fang, Inégalité du type de Poincaré sur l'espace des chemins riemanniens, C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 3, 257-260. | MR 1262907 | Zbl 0805.60056

[32] Shizan Fang, Rotations et quasi-invariance sur l'espace des chemins, Potential Anal. 4 (1995), no. 1, 67-77. | Article | MR 1313907 | Zbl 0813.60048

[33] Shizan Fang and Jacques Franchi, Platitude de la structure riemannienne sur le groupe des chemins et identité d'énergie pour les intégrales stochastiques, C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 10, 1371-1376. | MR 1363583 | Zbl 0846.60058

[34] _, De Rham-Hodge-Kodaira operator on loop groups, J. Funct. Anal. 148 (1997), no. 2, 391-407. | Article | MR 1469347 | Zbl 0901.58067

[35] _, A differentiable isomorphism between Wiener space and path group, Séminaire de Probabilités, XXXI, Lecture Notes in Math., vol. 1655, Springer, Berlin (1997), 54-61. | Numdam | Zbl 0889.58084

[36] Shi Zan Fang and Paul Malliavin, Stochastic analysis on the path space of a Riemannian manifold. I. Markovian stochastic calculus, J. Funct. Anal. 118 (1993), no. 1, 249-274. | Article | MR 1245604 | Zbl 0798.58080

[37] E. Getzler, Dirichlet forms on loop space, Bull. Sc. math. 2e serie 113 (1989), 151-174. | MR 1002216 | Zbl 0683.31002

[38] _, An extension of Gross's log-Sobolev inequality for the loop space of a compact Lie group in Proc. Conf. on Probability Models in Mathematical Physics, Colorado Springs, 1990 (G. J. Morrow and W-S. Yang, Eds.), World Scientific, N.J. (1991), 73-97.

[39] M. Gordina, Holomorphic functions and the heat kernel measure on an infinite dimensional complex orthogonal group. J. of Potential Analysis, To appear. | MR 1771796 | Zbl 0960.46026

[40] L. Gross, Logarithmic Sobolev inequalities on Lie groups, Illinois J. Math. 36 (1992), 447-490. | MR 1161977 | Zbl 0761.46019

[41] _, Logarithmic Sobolev inequalities on loop groups, J. of Funct. Anal. 102 (1992), 268-313. | MR 1140628 | Zbl 0742.22003

[42] _, Uniqueness of ground states for Schrödinger operators over loop groups, J. of Funct. Anal. 112 (1993), 373-441. | Article | MR 1213144 | Zbl 0774.60059

[43] _, The homogeneous chaos over compact Lie groups, in "Stochastic Processes, A Festschrift in Honor of Gopinath Kallianpur", (S. Cambanis et al., Eds.), Springer-Verlag, New York (1993), 117-123. | MR 1427293 | Zbl 0783.60010

[44] _, Harmonic analysis for the heat kernel measure on compact homogeneous spaces, in "Stochastic Analysis on Infinite Dimensional Spaces" (Kunita and Kuo, Eds.), Longman House, Essex England (1994), 99-110. | MR 1415652 | Zbl 0828.43001

[45] _, Analysis on loop groups, in "Stochastic Analysis and Applications in Physics" A. I. Cardoso et al, Eds. (NATO ASI Series), Kluwer Acad. Publ. 1994, 99-118. | MR 1337963

[46] _, A local Peter-Weyl theorem, Trans. Amer. Math. Soc. To appear. | Zbl 0933.22017

[47] _, Some norms on universal enveloping algebras, Canadian J. of Mathematics. 50 (2) (1998), 356-377. | Article | MR 1618310 | Zbl 0908.17007

[48] L. Gross and P. Malliavin, Hall's transform and the Segal-Bargmann map, in "Ito's Stochastic calculus and Probability Theory", (Ikeda, Watanabe, Fukushima, Kunita, Eds.) Springer-Verlag, Tokyo, Berlin, New York (1996), 73-116. | MR 1439519 | Zbl 0869.22006

[49] B. Hall, The Segal-Bargmann "coherent state" transform for compact Lie groups, J. of Funct. Anal. 122 (1994), 103-151. | Article | MR 1274586 | Zbl 0838.22004

[50] _, The inverse Segal-Bargmann transform for compact Lie groups, J. of Funct. Anal. 143 (1997), 98-116. | Article | MR 1428118 | Zbl 0869.22005

[51] Omar Hijab, Hermite functions on compact lie groups I., J. of Func. Anal. 125 (1994), 480-492. | Article | MR 1297678 | Zbl 0836.43016

[52] _, Hermite functions on compact lie groups II., J. of Funct. Anal. 133 (1995), 41-49. | Article | MR 1351642 | Zbl 0843.43010

[53] Elton P. Hsu, Quasi-invariance of the Wiener measure on the path space over a compact Riemannian manifold, J. Funct. Anal. 134 (1995), no. 2, 417-450. | Article | MR 1363807 | Zbl 0847.58082

[54] _, Flows and quasi-invariance of the Wiener measure on path spaces, Stochastic analysis (Ithaca, NY, 1993), Proc. Sympos. Pure Math., vol. 57, Amer. Math. Soc., Providence, RI (1995), 265-279. | MR 1335476 | Zbl 0830.58035

[55] _, Inégalités de Sobolev logarithmiques sur un espace de chemins, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 8, 1009-1012. | MR 1328728 | Zbl 0826.46023

[56] _, Integration by parts in loop spaces, Math. Ann. 309 (1997), no. 2, 331- 339. | Article | MR 1474195 | Zbl 0899.58008

[57] _, Logarithmic Sobolev inequalities on path spaces over Riemannian manifolds, Comm. Math. Phys. 189 (1997), no. 1, 9-16. | Article | MR 1478528 | Zbl 0892.58083

[58] _, Stochastic Analysis on Manifolds, in the series Graduate Studies in Mathematics, American Mathematical Society, 1999.

[59] R. Léandre and J. R. Norris, Integration by parts and Cameron-Martin formulas for the free path space of a compact Riemannian manifold, Séminaire de Probabilités, XXXI, Lecture Notes in Math., vol. 1655, Springer, Berlin (1997), 16-23. | Numdam | MR 1478712 | Zbl 0889.60058

[60] T. J. Lyons and Z. M. Qian, A class of vector fields on path spaces, J. Funct. Anal. 145 (1997), no. 1, 205-223. | Article | MR 1442166 | Zbl 0877.58059

[61] Paul Malliavin, Infinite-dimensional analysis, Bull. Sci. Math. (2) 117 (1993), no. 1, 63-90. | MR 1205412 | Zbl 0869.60046

[62] _, Stochastic analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 313, Springer-Verlag, Berlin, 1997. | MR 1450093 | Zbl 0878.60001

[63] M.-P. Malliavin and P. Malliavin, Integration on loop groups. I. Quasi-invariant measures, J. of Funct. Anal. 93 (1990), 207-237 | Article | MR 1070039 | Zbl 0715.22024

[64] H. P. Mckean, Jr., Stochastic Integrals, Academic Press, NY, 1969. | MR 247684 | Zbl 0191.46603

[65] Jeffrey Mitchell, Short time behavior of Hermite functions on compact Lie groups, Cornell Ph. D. Thesis, August, 1998. | MR 2697877 | Zbl 0928.22010

[66] J. R. Norris, Twisted sheets, J. Funct. Anal. 132 (1995), no. 2, 273-334. | Article | MR 1347353 | Zbl 0848.60055

[67] I. Shigekawa, Transformations of the Brownian motion on the Lie group, in "Proceedings, Taniguchi International Symposium on Stochastic Analysis, Katata and Kyoto, 1982" (Kiyosi Itô, Ed.), 409-422, North-Holland, Amsterdam, 1984. | MR 780767 | Zbl 0563.58035

[68] Daniel Stroock, Some thoughts about Riemannian structures on path space, Gaz. Math. (1996), no. 68, 31-45. | MR 1395056

[69] _, Gaussian measures in traditional and not so traditional settings, Bull. Amer. Math. Soc. (N.S.) 33 (1996), no. 2, 135-155. | Article | MR 1362627 | Zbl 0854.60081

[70] D. W. Stroock and O. Zeitouni, Variations on a theme by Bismut, Astérisque (1996), no. 236, 291-301, Hommage à P.-A. Meyer et J. Neveu. | MR 1417989 | Zbl 0863.58065

[71] A. S. Üstünel, An Introduction to Analysis on Wiener Space, Lecture Notes in Mathematics, 1610, Springer-Verlag, 1995. | MR 1439752 | Zbl 0837.60051

[72] _, Stochastic Analysis on Lie groups, in "Progress in probability", vol.42 Birkhauser, 1997.

[73] N. Th. Varopoulos, L. Saloff-Coste, T. Coulhon, Analysis and geometry on groups, Cambridge Tracts in Mathematics, 100. Cambridge Univ. Press, Cambridge, 1992, 156 p. | MR 1218884 | Zbl 0813.22003

[74] Fengyu Wang, Logarithmic Sobolev inequalities for diffusion processes with application to path space, Chinese J. Appl. Probab. Statist. 12 (1996), no. 3, 255-264. | MR 1478794 | Zbl 0953.60540

[75] Norbert Wiener, Differential-space, J. of Math. and Phys. 2 (1923), 131-174. | Article